# SDR UALA2013051403326

- Difficulty date: May 11, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 62,998 hours, 7,313 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT SEAT 15AB FWD POSITION IS INOPERATIVE.   REPLACED LAMP, OPS CHECKED OK.
